MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2-L 15 FR X 19 CM; CATHETER, HEMODIALYSIS, IMPLA

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2-L 15 FR X 19 CM; CATHETER, HEMODIALYSIS, IMPLA
Catalog Number CS-15242-SP
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "(b)(6) 2025, according to the customer's feedback, when the syringe was routinely used to test the tightness of the dialysis tube before the patient was put on the machine for dialysis, the leak was found.After careful inspection of the joint, it was found that the luer hub/fitting has crack.Involved 2 pc." this was used about 5.5 months.".
 
Event or Problem Description
It was reported that: "on (b)(6) 2025, according to the customer's feedback, when the syringe was routinely used to test the tightness of the dialysis tube before the patient was put on the machine for dialysis, the leak was found.After careful inspection of the joint, it was found that the luer hub/fitting has crack.Involved 2 pc." this was used about 5.5 months.".
 
Additional Manufacturer Narrative
(b)(4).The details of the complaint were reviewed.The customer returned one unit of proximal catheter for evaluation.The report of a cracked luer hub was confirmed through investigation of the returned sample.Visual analysis revealed a crack on both red and blue arterial hub.No leak observed during functional test.A device history record review was performed, and one finding was observed that is similar to the failure of the reported complaint.It was determined that the observed damage is consistent with damage due to alcohol exposure.Based on the customer report and the sample received, the probable cause is likely design related.Further investigation has been initiated under teleflex quality systems to evaluate this issue.

Brand Name
ARROW HEMODIALYSIS KIT: 2-L 15 FR X 19 CM
Common Device Name
CATHETER, HEMODIALYSIS, IMPLA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23678641
Report Number9680794-2025-00986
Device Sequence Number8982275
Product Code MSD
UDI-Device Identifier00801902096326
UDI-Public(01)00801902096326(11)240305(17)270228(10)33F24A0271(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K111117
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCS-15242-SP
Device Lot Number33F24A0271
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/19/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer12/09/2025
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown